# SDR DLL16950291

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrossion
- Location: Fs 963
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STRINGER AND SKIN CORROSION AT FS 963 STR 32 AND 34 IN THE MESC.  REPAIRED PER SRM 53-13-00 PAGE 806.
